# SDR 4AER2016050600212

- Difficulty date: April 15, 2016
- Submitted: May 6, 2016
- Operation: General aviation
- Aircraft: N304AS
- Make and model: Boeing 737-400
- Aircraft serial: 25430
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65C387931
- Condition: Corroded
- Location: Bs 847
- Part time: 58,642 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON AFT CARGO DOOR BEAR STRAP AT BS 847 AT S24R.  R & R BEAR STRAP, PN 65C38793-1.
